International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 45

Research Paper | Mathematics | China | Volume 9 Issue 11, November 2020


Method for Solving Fractional Bernoullis Differential Equation

Chii-Huei Yu


Abstract: In this paper, we use a new multiplication of fractional functions, the chain rule for fractional derivatives, and the result of first order linear fractional differential equation, regarding the Jumarie type of modified Riemann-Liouville (R-L) fractional derivative, to obtain the general solution of fractional Bernoulli’s differential equation. In addition, an example is proposed to illustrate our result.


Keywords: New multiplication, Chain rule, Modified R-L fractional derivative, Fractional Bernoulli’s differential equation


Edition: Volume 9 Issue 11, November 2020,


Pages: 1684 - 1686


How to Cite this Article?

Chii-Huei Yu, "Method for Solving Fractional Bernoullis Differential Equation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR201128111411, Volume 9 Issue 11, November 2020, 1684 - 1686

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'New'

Downloads: 163 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 181

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Similar Articles with Keyword 'multiplication'

Downloads: 4 | Monthly Hits: ⮙2

Research Paper, Mathematics, Malaysia, Volume 10 Issue 11, November 2021

Pages: 276 - 285

Table of Non-Linear Simultaneous Equations

Sengchu Chow

Share this Article

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1839 - 1843

Some More Remarks on Comultiplication Modules

Jay Kishore Sahani

Share this Article

Similar Articles with Keyword 'Chain'

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 1206 - 1209

Markov Model for Distinguishing COVID-19 Positive and Negative Persons

Dr. Rajalekshmi .V .G

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1107 - 1111

Mathematical Model on Reliability with Three Units

Dr. Shruti Rani

Share this Article

Similar Articles with Keyword 'rule'

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Downloads: 4 | Monthly Hits: ⮙2

Research Paper, Mathematics, Malaysia, Volume 10 Issue 11, November 2021

Pages: 276 - 285

Table of Non-Linear Simultaneous Equations

Sengchu Chow

Share this Article

Similar Articles with Keyword 'Modified'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 5

Research Paper, Mathematics, Kenya, Volume 10 Issue 6, June 2021

Pages: 126 - 131

Modified Navier-Stokes Equation for Incompressible Fluid Impacts

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'RL'

Downloads: 181

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Similar Articles with Keyword 'fractional'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Similar Articles with Keyword 'derivative'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Similar Articles with Keyword 'Fractional'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Similar Articles with Keyword 'differential'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article
Top